# SDR DALA2023120609997

- Difficulty date: December 5, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 92,324 hours, 38,614 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0655 PROXIMITY SWITCH TARGET ON GROUND AFT PART OF AIRCRAFT. CORRECTIVE ACTION: REINSTALLED PROX SWITCH TARGET ON 4R DOOR AND ADJUSTED PER B757 AMM 52-11. VERIFIED 4R DOOR SLIDE BOTTLE SAFETY PIN REMOVED AND STOWED IAW B757 AMM 52-11. (5042358)
